# SDR ASOA00093

- Difficulty date: August 9, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N263AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120157
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 3075001007
- Condition: Inoperative
- Location: Te Flaps
- Part time: 20,660 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4924 - CREW GOT A FLAP CONTROL FAULT IN FLIGHT.  CREW TRIED TO RESET FLAPS, BUT THEY WOULD NOT RESET.  CREW DECLARED AN EMERGENCY AND DID A 0 DEGREES FLAP LANDING.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAP COMPUTER.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
